# SDR AWXA200700725

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 56,038 hours, 24,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN SEAT RAIL, FR 54+16", FR 56+6", AND FR 57+17", +Y1292.  REPAIRED CABIN SEAT RAIL, FR 54+16", FR 56+6", AND FR 57+17", +Y1292 IAW A320 SRM 53-00-15 PAGE 201-206 AND 51-21-11 PAGE 1-7.
